# SDR DALA2017051804037

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 49,770 hours, 16,698 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Gasket
- Condition: Leaking
- Location: Nr 6 Pca
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: L, A

## Discrepancy

ENROUTE, AIRCRAFT LOST THE RT HYD QTY FLUID. DURING APPROACH WITH FLAPS AT 30, THE AIRCRAFT EXPERIENCED A ROLL TO THE LEFT.  CREW DID A GO AROUND, EXTEND THE FLAPS AND EXPERIENCED THE SAME PROBLEM.  PLACED THE FLAPS AT 25 WITH NO PROBLEM.  MAINTENANCE TROUBLESHOT IAW AMM. FOUND PCA SERVO GASKET LEAKING ON NR 7 SPOILER PCA. REPLACED THE GASKET.  REMOVED AND REPLACED THE NR 6 SPOILER PCA. LEAK, OPS AND RIGGED CHECKED OK.
